# SDR CALA2013080590157

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER SURFACE CORROSION BS 1840 RBL 1 - 6.  REPAIRED FLOORBEAM IAW ECRA 5300-01733.  HFEC TRIMMED EDGE IAW NTM PART 6 51-00-00, PROC 23.  NO CRACK FOUND.
